Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``Computing an arithmetic constant related to the ring of Gaussian integers'' [Math. Comp. 44 (1985), no. 169, 241-250; MR0771043 (87a:11028)] by Gramain and M. Weber

Author: François Gramain
Journal: Math. Comp. 48 (1987), 854
MSC: Primary 11D99; Secondary 11J99, 11Y60, 30D15
Original Article: Math. Comp. 44 (1985), 241--250,.
MathSciNet review: 878711
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D99, 11J99, 11Y60, 30D15

Retrieve articles in all journals with MSC: 11D99, 11J99, 11Y60, 30D15

Additional Information

PII: S 0025-5718(1987)0878711-5
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia